# SDR QXEA200300678

- Difficulty date: June 5, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 12,743 hours, 18,135 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nr 1 And Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- ON FLIGHT 2203 OVER TORQUED BOTH NR 1 AND NR 2 ENGINES. ESTIMATE NR 1 TORQUE AT 14490 AND NR 2 TORQUE AT 15090. TORQUES WERE EXCEEDED FOR APPROXIMATLY 2 SECONDS. VERIFIED NR 1 ENGINE TORQUE 13290 AND NR 2 TORQUE 13190, NO ENGINE MAINTENANCE REQUIRED PER MM 05-10-00 PAGE 14. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
